Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 31, 2014, 01:08:12 PM

Login with username, password and session length


Members
  • Total Members: 23094
  • Latest: arielx9
Stats
  • Total Posts: 632515
  • Total Topics: 47903
  • Online Today: 279
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Kaletra + Truvada = Heart Problems, change to Atripla?  (Read 802 times)

0 Members and 1 Guest are viewing this topic.

Offline ZA_Dude

  • Member
  • Posts: 4
Kaletra + Truvada = Heart Problems, change to Atripla?
« on: October 30, 2013, 09:08:56 AM »
Hello Forum,

I have been on Kaletra (Aluvia) + Truvada for the last 4 years (First Regimen) and for the past 5 months I have been having a lot of problems with a new side effect.

When I exert myself, even briefly, my heart rate skyrockets and heart rate is uneven (skips beats etc) it gets stuck at that rate for a good 30 minutes, I feel light headed and my jaw gets sore as if I'm about to have a heart attack.
It only goes away when I lie down for awhile.

I know that all PI's have been known to cause Heart Rythm disturbances and I am pretty sure it is the cause.

I am going to see my regular GP tomorrow to do an ECG to confirm that I have this problem. But I'm not sure what combination to move onto now.

Any normal person would suggest Atripla, but I'm scared of Sustiva because I already have been diagnosed with schizophrenia and I'm really afraid of anything that will alter my mind.

I'm not sure what to suggest for a new treatment from my doc, any suggestions?

Edit: I did consider Isentress + Truvada but it is way too expensive in South Africa.
« Last Edit: October 30, 2013, 09:31:45 AM by ZA_Dude »

Offline ZA_Dude

  • Member
  • Posts: 4
Re: Kaletra + Truvada = Heart Problems, change to Atripla?
« Reply #1 on: October 30, 2013, 11:27:43 AM »
I have just realized that I have all the symptoms of Lactic Acidosis...
Guess I'll have to get that checked out by the doc too.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.